Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, light headedness, fatigue. Ear wax removing drops prescribed. Symptoms persisting

Last friday I woke up dizzy. Ever since then i have been tired and slightly light headed (especially in the mornings). I went to a doctor on Tuesday and he said it was likely related to wax in my ear and told me to get some ear wax removing drops. Have been doing that, but still feel tired and light headed all the time. Also, my legs are tired.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

If you had ear infection in the past it could have complicated into vestibular apparatus infection.The infection or any sort of damage to the Vestibular apparatus causes dizziness and the other symptoms you have.

Do consult a ENT specialist who can identify the exact problem and help you well.

Wish you good health.

Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor